# SDR WX0A2025101332599

- Difficulty date: October 9, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N198NV
- Make and model: Airbus A320-214
- Aircraft serial: 7138
- Aircraft time: 22,606 hours, 8,803 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tab
- Condition: Damaged
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) (MAJOR REPAIR) RH ELEVATOR INBD ACTUATOR 34CE2 LOCKING LUG ON ELEVATOR IS DAMAGED.  REMOVED DAMAGED LOCKING TAB ON ACTUATOR FITTING + INSTALLED REPAIR ON WING W/REF TO SRM 55-26-47-300-001. NEGLIGIBLE WEIGHT CHANGE (0.00227 KG INCREASE). SEE NR 00007, NR 00008, NR 00009 + NR 00011 FOR REPAIR DETAILS. "
